# SDR ASAA0843272

- Difficulty date: June 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB MID FLAP LOWER SURFACE IS CHAFED ABOVE NR 2 FLAP TRACK FAIRING. IB & OB SIDES REMOVED DAMAGE FABBED FILLER & DOUBLER & BONDED IAW SRM 51-70-10, REPAIR 4.
